# SDR DALA2021110906900

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,037 hours, 41,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 PLASTIC EMERG LIGHT HOUSING BROKEN AT SEAT 29D. CORRECTIVE ACTION: R&R PLASTIC EMERG LIGHT HOUSING AT SEAT 29D. (8079481)
